# SDR DL73E960757

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 3244 · Tire
- Part: Main Tire
- Condition: Failed
- Location: Nr 3
- Component: B737400M
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, A HYD SYS PRESS FAILED AND QTY WENT TO ZERO.  ACCOMPLISHED CHECKLIST AND RETURNED FOR LANDING.  AFTER LANDING FOUND NR 3 MAIN TIRE HAD COME APART AND DAMAGED 2 HYDRAULIC LINES.  ALSO, TIRE DAMAGED RT WING AND I/B SPOILER ABOVE RT MAIN GEAR.
